Free Access
R.A.I.R.O. Recherche opérationnelle
Volume 6, Number V3, 1972
Page(s) 45 - 59
Published online 06 February 2017
  • P. DOULLIEZ, Probability Distribution Function for the Capacity of a Multiterminal Network. R.I.R.O., V-l, 1971, pp. 39-49. [EuDML: 104510] [Zbl: 0236.90027] [Google Scholar]
  • P. DOULLIEZ and M. R. RAO, Maximal Flow in a Multiterminal Network with any one Arc subject to Failure. Management Science, vol. 18, 1, 1971. [Zbl: 0234.90013] [Google Scholar]
  • L. R. FORD and D. R. FULKERSON, Flows in Networks, Princeton University Press, Princeton New Jersey, 1962. [MR: 159700] [Zbl: 1216.05047] [Google Scholar]
  • H. FRANK and S. L. HAKIMI, Probabilistic. Flow through a Communication Network, IEEE Trans. on Circuit Theory, 413-414, 1965. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.